Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Lipoatrofia
Jul 29, 2012

Hola Nelson espero que te encuentres bien, estoy tomando kaletra y Kivexa ya que tome combivir hasta marzo, había hecho este cambio por la lipoatrofia pero noto que sigue avanzando la perdida de grasa sobre todo en mis piernas, que esta pasando ? Creí que al cambiar el combivir por el Kivexa, por lo menos ya no seguiría perdiendo. Como mucha grasa para recuperarme mas rápido pero veo que pasa todo lo contrario, a veces me provoca abandonar el tratamiento porque esta situación me deprime mucho el hecho de sentir que por mas esfuerzos que haga nada funciona, estoy totalmente deforme, mi rostro se esta afectando mas y no entiendo porque si se supone que con este cambio todo mejoraría paulatinamente pero es como si estuviera en las mismas, sigo perdiendo grasa, que puedo hacer ?

Response from Mr. Vergel

Kivexa, especialmente con Kaletra, no causa lipoatrofia y puede ser que te aumente la grasa bajo la piel. Pero ese aumento es lento, como 10 por ciento anual. Ten un poquito de paciencia.

Nelson



Previous
CD4 cell count
Next
lipodistrofia

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement